# SDR SWAA2025060371105

- Difficulty date: May 14, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 44,262 hours, 27,173 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#23 A-043 CABIN SEAT TRACK WORN ON UPPER CROWN AT STA 520 LBL 45 WL 208<[01] 01 - REMOVED AND REPLACED PER [SRM 53-00-52-2R-4-A00845 (REPAIR 4 - SECTION 43 AND 47 SEAT TRACK REPAIR FOR TITANIUM OR BAC1520-2789 ALUMINUM EXTRUSION BETWEEN FLOOR BEAMS - PERMANENT)];[02] VERIFIED TASK COMPLETE  AUDIT C/W
